# SDR A6WA202311038667

- Difficulty date: November 3, 2023
- Submitted: November 3, 2023
- Operation: Air carrier
- Aircraft: N444ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7788
- Aircraft time: 40,660 hours, 39,551 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RECEIVED LT AOA HEAT AFTER TAKE-OFF THEN RECEIVED LT PITOT HEAT, LT STATIC HEAT AND PITOT BASE HEAT.  PERFORMED QRH AND MESSAGE REMAINED. C/W FIM RESET.  SYSTEM OPERATES NORMAL.  *******AIRCRAFT REMOVED FROM SERVICE****** NOTED BY MAINTENANCE
